Sections over zero-dimensional subsets of factor spaces of locally bicompact groups
Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1255-1258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_6_a7,
author = {B. A. Pasynkov},
title = {Sections over zero-dimensional subsets of factor spaces of locally bicompact groups},
journal = {Doklady Akademii Nauk},
pages = {1255--1258},
year = {1968},
volume = {178},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a7/}
}
B. A. Pasynkov. Sections over zero-dimensional subsets of factor spaces of locally bicompact groups. Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1255-1258. http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a7/